# SDR ASAA2014081408957

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6527688180
- Condition: Corroded
- Location: Bs 290-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LOWER SILL INNER ANGLE IS CORRODED.  ACFT GROUNDED.  R & R MOPSILL IAW SRM 51-40-05-0G- 0,  W 2.0", O .090", R .045, L 6.0", D .045".
